Skip to main content Accessibility help
×
Home

SEMIPERMUTABILITY IN GENERALISED SOLUBLE GROUPS

  • A. BALLESTER-BOLINCHES (a1), J. C. BEIDLEMAN (a2) and R. IALENTI (a3)

Abstract

Some classes of finitely generated hyperabelian groups defined in terms of semipermutability and S-semipermutability are studied in the paper. The classification of finitely generated hyperabelian groups all of whose finite quotients are PST-groups recently obtained by Robinson is behind our results. An alternative proof of such a classification is also included in the paper.

Copyright

Corresponding author

Footnotes

Hide All
The first author has been supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economía y Competitividad, Spain, and FEDER, European Union. He has also been supported by a project from the National Natural Science Foundation of China (NSFC, No. 11271085) and a project of the Natural Science Foundation of Guangdong Province (No. 2015A030313791).

Footnotes

References

Hide All
[1] Ballester-Bolinches, A., Beidleman, J. C., Esteban-Romero, R. and Ragland, M. F., ‘On a class of supersoluble groups’, Bull. Aust. Math. Soc. 90 (2014), 220226.
[2] Ballester-Bolinches, A., Beildleman, J. C., Feldman, A. D., Heineken, H. and Ragland, M. F., ‘Finite solvable groups in which semi-normality is a transitive relation’, Beiträge Algebra Geom. 54(2) (2013), 549558.
[3] Ballester-Bolinches, A., Esteban-Romero, R. and Asaad, M., Products of Finite Groups, de Gruyter Expositions in Mathematics, 53 (Walter de Gruyter, Berlin, 2010).
[4] Ballester-Bolinches, A., Kurdachenko, L. A., Otal, J. and Pedraza, T., ‘Infinite groups with Sylow permutable subgroups’, Ann. Mat. Pura Appl. (4) 189(4) (2010), 553565.
[5] Ballester-Bolinches, A., Kurdachenko, L. A. and Pedraza, T., ‘On periodic radical groups in which permutability is a transitive relation’, J. Pure Appl. Algebra 6 (2007), 527551.
[6] Beidleman, J. C. and Ragland, M. F., ‘Subnormal, permutable, and embedded subgroups in finite groups’, Cent. Eur. J. Math. 9(4) (2011), 915921.
[7] Beidleman, J. C. and Ragland, M. F., ‘Groups with maximal subgroups of Sylow subgroups satisfying certain permutability conditions’, Southeast Asian Bull. Math. 38(2) (2014), 183190.
[8] Chen, X. Y. and Guo, W. B., ‘Finite groups in which SS-permutability is a transitive relation’, Acta Math. Hungar. 143(2) (2014), 466479.
[9] Doerk, K. and Hawkes, T., Finite Soluble Groups, de Gruyter Expositions in Mathematics, 4 (Walter de Gruyter, Berlin, New York, 1992).
[10] Heineken, H. and Beidleman, J. C., ‘T-groups, polycyclic groups, and finite quotients’, Arch. Math. 103 (2014), 2126.
[11] Kargapolov, M. I. and Merzlyakov, Ju. I., Fundamentals of the Theory of Groups, Graduate Texts in Mathematics, 62 (Springer, New York, Heidelberg, Berlin, 1979), translated from the 2nd Russian edn by R. G. Burns.
[12] Kegel, O. H., ‘Sylow-Gruppen und Subnormalteiler endlicher Gruppen’, Math. Z. 78 (1962), 205221.
[13] Menegazzo, F., ‘Gruppi nei quali la relazione di quasi-normalità è transitiva’, Rend. Semin. Mat. Univ. Padova 40 (1968), 347361.
[14] Menegazzo, F., ‘Gruppi nei quali la relazione di quasi-normalità è transitiva’, Rend. Semin. Mat. Univ. Padova 42 (1969), 389399.
[15] Robinson, D. J. S., ‘Sylow permutability in generalized soluble groups’, J. Group Theory (2016), ISSN (Online) 1435–4446, doi:10.1515/jgth-2016-0030.
[16] Robinson, D. J. S., ‘Groups in which normality is a transitive relation’, Math. Proc. Cambridge Philos. Soc. 60 (1964), 2138.
[17] Robinson, D. J. S., Finiteness Conditions and Generalized Soluble Groups (Springer, Berlin, 1972).
[18] Robinson, D. J. S., A Course in the Theory of Groups (Springer, New York, 1982).
[19] Robinson, D. J. S., ‘Sylow permutability in locally finite groups’, Ric. Mat. 59(2) (2010), 313318.
[20] Stonehewer, S. E., ‘Permutable subgroups of infinite groups’, Math. Z. 125 (1972), 116.
[21] Wang, L., Li, Y. and Wang, Y., ‘Finite groups in which (S-)semipermutability is a transitive relation’, Int. J. Algebra 2(1–4) (2008), 143152; Corrigendum in Int. J. Algebra 6(13–16) (2012), 727–728.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed